# SDR 2007UALA03637

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 55,858 hours, 20,428 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SEGMENT OF EEL LAMP AT ROW 3 IS CUT OFF.  ALSO THE LAST SEGMENT OF EEL LAMP AT ROW 32 IS INOP.   REPLACED WITH LAMP.
